Quantity of Aspar Ibuprofen Caplets in trolley 0
Preparation and Usage
Read the enclosed leaflet before taking this product Dose: For oral use: Use preferably with or after food. Adults, the elderly and children over 12, 1 or 2 caplets up to 3 times daily. The dose should not be repeated more frequently than every 4 hours and not more than 6 caplets in any 24 hours. Do not give to children under 12 years old except on the advice of a doctor.
- Do not take if you<br>Have or have ever had a stomach ulcer<br>Are allergic to Ibuprofen or any other ingredient of the product, aspirin or other related pain killers<br>Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg<br>Are in the last three months of pregnancy<br><br>Speak to a pharmacist or your doctor before taking this product if you<br>Have asthma, liver, heart, kidney or bowel problems<br>Are in the first six months of pregnancy<br><br>WARNING - <br>DO NOT EXCEED THE MAXIMUM DOSE<br>If symptoms persist or worsen consult your doctor.<br>KEEP OUT OF THE REACH AND SIGHT OF CHILDREN
Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.
If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.
This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.